Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reintroducing Trileptal...

Posted by baseball55 on April 10, 2014, at 19:55:25

In reply to Re: Reintroducing Trileptal... baseball55, posted by SLS on April 9, 2014, at 20:16:20

>
> Are you absolutely sure that swelling is not a symptom of hyponatremia?
>
>
> - Scott

I'm not medically trained, but I know enough A&P to know that sodium attracts water and causes water retention. Low sodium reduces water retention. That's why docs prescribe low sodium diets for people with high BP (less sodium means less fluid retention means less blood volume and lower BP).

So when Sheila connected low sodium to edema, that seemed counter-intuitive, so I looked it up. According to sources on the web, edema is not a symptom of hypo-natremia. It is a symptom of hyper-natremia.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:baseball55 thread:1063878
URL: http://www.dr-bob.org/babble/20140328/msgs/1063985.html